# SDR ALG2005F00043

- Difficulty date: July 7, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Condition: Malfunctioned
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, THE T/R CHIP/HOT CAUTION LIGHT CAME ON,  PILOT FOLLOWED EMERGENCY CHECK LIST AND LANDED.  THE MECHANIC CLEANED AND INSPECTED THE CHIP PLUG AND COMPLIED WITH PENALTY RUN IAW MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (K)
